# SDR SWIA972478

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 11,821 hours, 17,015 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED IN FLIGHT AND RETURNED TO FIELD.  VISUALLY CHECKED CARGO DOOR UPON ARRIVAL AND FOUND TO BE SECURED.  VERIFIED DOOR WARNING WORKS.  PERFORMED INSPECTION ON CARGO DOOR LIGHT SWITCHES AND PERFORMED NUMEROUS CYCLES ON CARGO DOOR.  COULD NOT DUPLICATE FAILURE.  OPS CHECK GOOD.
